# SDR USAA051002

- Difficulty date: August 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER .5 INCH CRACK, FUSELAGE STATION 500A STRINGER 8L.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-03 FIG 203.  (M)
